# SDR SWAA2021090203519

- Difficulty date: August 3, 2021
- Submitted: September 2, 2021
- Operation: Air carrier
- Aircraft: N7839A
- Make and model: Boeing 737-73V
- Aircraft serial: 30243
- Aircraft time: 57,802 hours, 35,522 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Bs 349 Lbl26
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL AT FWD WET AREA BS349 LBL26 WL208. ; / [01] REMOVED INTERCOSTAL AT FWD. WET AREA BTW. BS.344- BS. 360 LBL 26.75 WL.208 IAW SRM 51-40-02 AND SRM 51-10-02 PARAG. 9.C. NO ENTRIES ALLOWABLE DAMAGE; INTERCOSTAL MUST BE REPAIRED BY REPLACEMENT.; [02] LOCATED AND DRILLED INTERCOSTAL P/N 141A4510-21 IAW SRM 51-40-05-0G-0 DWG#141A5400. OK TO INSTALL.; [03] VERIFIED LOCATED AND DRILLED INTERCOSTAL P/N 141A4510-21 IAW SRM 51-40-05-0G-0 DWG#141A5400. OK TO INSTALL.; [04] INSTALLED INTERCOSTAL AT FWD WET AREA STA 349 LBL 26 WL 208 PER SRM 51-40-02-0G-0 AND DWG #141A5400.; [05] ALL MAINTENANCE ITEMS COMPLETE; [06] INSTALLED INTERCOSTAL AND AIRSTAIR MOUNTING BRACKET AT FWD WET AREA STA 349 LBL 26 WL 208 PER SRM 51-40-02-0G-0 AND DWG #141A5400 AND DWG 141A5230.; [07] VERIFIED INSTALLATION INTERCOSTAL AND AIR-STAIR MOUNTING BRACKET AT FORWARD WET AREA STATION 349 LBL26 WL208 PER SRM 51-40-02-0G-0 AND DWG 141A5400; 141A5230.; [08] VERIFIED INSTALLATION INTERCOSTAL AND AIR-STAIR MOUNTING BRACKET AT FORWARD WET AREA STATION 349 LBL26 WL208 PER SRM 51-40-02-0G-0 AND DWG 141A5400; 141A5230
